Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of sets of uniqueness of $ l\sp{p}$ for general orthonormal systems


Author: Leonardo Colzani
Journal: Proc. Amer. Math. Soc. 83 (1981), 569-572
MSC: Primary 42C15; Secondary 42C25
DOI: https://doi.org/10.1090/S0002-9939-1981-0627694-8
MathSciNet review: 627694
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for every orthonormal complete system in $ {L^2}(0,1)$ there exists a set $ A$, of measure arbitrarily close to 1, which carries no nonzero function with Fourier transform in $ {l^p}$, for every $ p < 2$.


References [Enhancements On Off] (What's this?)

  • [1] G. Alexits, Convergence problems of orthogonal series, Pergamon Press, Oxford and New York, 1961. MR 0218827 (36:1911)
  • [2] L. Colzani, Sets of uniqueness of $ {l^p}$ for general orthonormal complete systems, Boll. Un. Mat. Ital. B 16 (1979), 1134-1143. MR 553820 (80m:42037)
  • [3] L. De Michele and P. M. Soardi, A remark on sets of uniqueness of $ {l^p}$, Boll. Un. Mat. Ital. 11 (1975), 64-65. MR 0372516 (51:8723)
  • [4] A. Figà-Talamanca and G. I. Gaudry, Multipliers and sets of uniqueness of $ {L^p}$, Michigan Math. J. 17 (1970), 179-191. MR 0259499 (41:4137)
  • [5] I. I. Hirschman and Y. Katznelson, Sets of uniqueness and multiplicity for $ {l^{p,\alpha }}$, Israel J. Math. 3 (1965), 221-231. MR 0208288 (34:8098)
  • [6] Y. Katznelson, Sets of uniqueness for some classes of trigonometrical series, Bull. Amer. Math. Soc. 70 (1964), 722-723. MR 0165303 (29:2592)
  • [7] A. M. Olevskii, Fourier series with respect to general orthogonal systems, Springer-Verlag, Berlin and New York, 1975. MR 0470599 (57:10347)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 42C25

Retrieve articles in all journals with MSC: 42C15, 42C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627694-8
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society